MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE TR BODY SZ14 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE TR BODY SZ14 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Catalog Number 210050015
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Product received 09/10/2018 - investigation reopened.Examination of the returned device confirmed the reported event.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The instruments are worn out.

Brand Name
GLOBAL UNITE TR BODY SZ14 135
Common Device Name
EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7944349
Report Number1818910-2018-71663
Device Sequence Number1355790
Product Code LXH
UDI-Device Identifier10603295416098
UDI-Public10603295416098
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210050015
Device Lot NumberNW148537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1